# SDR DL73K010041

- Difficulty date: January 8, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 48,320 hours, 38,538 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65544671
- Part serial: NA
- Condition: Blown
- Location: Fwd B/B-Aft Area
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN, RETURN TO BOSTON.  REPLACED LT MIXING CHAMBER AND SUPPLY DUCT, LEAK CHECKED.  NEEDS ENGINE RUN AND DUCT BURNOUT.  PERFORMED SAME, CHECKS GOOD.
